# SDR ASOA99049

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120222
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 10026000001
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 12 MILES WEST OF ATLANTA, THERE WAS AN AURAL WARNING.  THE FUEL LIGH TON THE MAP WAS ILLUMINATED.  BOTH RIGHT ELECTRIC FUEL PUMPS WERE CYCLING IN AUTO.  THE RIGHT ENGINE LOST POWER.  THE PILOT INITIATED THE ENGINE FAILURE IN FLIGHT CHECKLIST, DECLARED AN EMERGENCY, FEATHERED THE PROPELLERS, RETURNED TO ATL, AND MADE A SINGLE ENGINE LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED FUEL QUANTITY INDICATOR IAW MM.  OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT IS OK FOR SERVICE.  (M)
